The continuity of the rearrangement in W 1,p ()
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 11 (1984) no. 1, pp. 57-85.
@article{ASNSP_1984_4_11_1_57_0,
     author = {Coron, J. M.},
     title = {The continuity of the rearrangement in $W^{1,p}(\mathbb {R})$},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {57--85},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 11},
     number = {1},
     year = {1984},
     zbl = {0574.46021},
     mrnumber = {752580},
     language = {en},
     url = {http://archive.numdam.org/item/ASNSP_1984_4_11_1_57_0/}
}
TY  - JOUR
AU  - Coron, J. M.
TI  - The continuity of the rearrangement in $W^{1,p}(\mathbb {R})$
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1984
DA  - 1984///
SP  - 57
EP  - 85
VL  - Ser. 4, 11
IS  - 1
PB  - Scuola normale superiore
UR  - http://archive.numdam.org/item/ASNSP_1984_4_11_1_57_0/
UR  - https://zbmath.org/?q=an%3A0574.46021
UR  - https://www.ams.org/mathscinet-getitem?mr=752580
LA  - en
ID  - ASNSP_1984_4_11_1_57_0
ER  - 
%0 Journal Article
%A Coron, J. M.
%T The continuity of the rearrangement in $W^{1,p}(\mathbb {R})$
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1984
%P 57-85
%V Ser. 4, 11
%N 1
%I Scuola normale superiore
%G en
%F ASNSP_1984_4_11_1_57_0
Coron, J. M. The continuity of the rearrangement in $W^{1,p}(\mathbb {R})$. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 11 (1984) no. 1, pp. 57-85. http://archive.numdam.org/item/ASNSP_1984_4_11_1_57_0/

[1] M.S. Berger - L.E. Fraenkel, A global theory of steady vortex in an ideal fluid, Acta Math., 132 (1974), pp. 14-51. | MR | Zbl

[2] G.F.D. Duff, A general integral inequality for the derivative of an equimeasurable rearrangement, Canad. J. Math., vol. XXVIII, 4 (1976), pp. 793-804. | MR | Zbl

[3] K. Hilden, Symmetrization of functions in Sobolev spaces and the isoperimetric inequality, Manuscripta Math., 18 (1976), pp. 215-235. | MR | Zbl

[4] E.H. Lieb, Existence and uniqueness of the minimizing solution of Choquard's nonlinear equation, Studies in Appl. Math., 57 (1977), pp. 93-105. | MR | Zbl

[5] G. Polya - G. Szego, Isoperimetric inequalities in mathematical physics, Ann. of Math. studies, 27 (Princeton, 1951). | MR | Zbl

[6] E. Sperner, Symmetrisierung von funktionen auf sphären, Math. Z., 134 (1973), pp. 317-327. | MR | Zbl

[7] E. Sperner, Symmetrisierung für funktionen mehrer reellee variablen, Manuscripta Math., 11 (1974), pp. 159-170. | MR | Zbl

[8] G. Talenti, Best constant in Sobolev inequality, Ann. Mat. Pura Appl., 110 (1976), pp. 353-372. | MR | Zbl